# SDR AALA201812269022

- Difficulty date: December 21, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 49,598 hours, 29,885 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: C24730100
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  THE NOSE GEAR DOOR WOULD NOT CLOSE AFTER RECYCLING GEAR, EVENTUALLY CLOSED.  THE FLIGHT CONTINUED TO DESTINATION.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE  COMPLIED WITH TSM 32-31-00-810-859-A,  R & R THE NLG DOOR UPLOCK ASSY AND NLG DOOR ACTUATOR  IAW AMM 32-31-14 AND 32-31-16,  LEAK AND OPS CHECKED GOOD.   OK FOR SERVICE.
